# SDR 2007UALA00511

- Difficulty date: February 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 18,944 hours, 2,507 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: 2e Aft Seat Side
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2E AFT SEAT SIDE MOUNT EMERGENCY PATH MARKING LIGHT MISSING.   REPLACED LIGHT, OP CHECKS GOOD.
